# SDR R61A2023060800335

- Difficulty date: May 19, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N226JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000213
- Aircraft time: 36,729 hours, 23,510 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Angle
- Part number: 17066011001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 80 AND STRINGER 28L-29L CORRODED. REMOVED AND REPLACED SHEAR CLIPS AT FR 80 BETWEEN STGR 28L-29L. REF EMB SRM 51-40-08
